# SDR ABXA20140725253

- Difficulty date: July 25, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 54,783 hours, 39,803 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 113T1623126
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE TRANSVERSE BEAM AT WS 285 CORRODED SEVERAL SPOTS ALONG INBD EDGE JUST UNDER PANEL 651MT.  R & R RT WING TE TRANSVERSE BEAM IAW SRM 51-40-02 & REA NR B657-61111.  SDR INFO PN 113T1623-126, PART NAME UPPER CHORD, SN NA, CORRODED LEVEL 2.  ACFT WAS GNDED.
